I take 450mg daily, split in 150mg morning and 300mg at night. I do deal with drowsiness all day. Two days straight I missed taking my morning dosage only. I'm having severe drowsiness with nervesness. The "high" that some patients experience. I dont know if thats normal or if my dosage is too much. Help Please!, and thank you.
I'm wondering how long have you been on Lyrics? Drowsiness and nervousness are side effects. Although nervousness is a less common effect. It could be both normal and dosage too high. It's best to ask your doctor and/or pharmacist. I'd call my pharmacist first but that's just me. Do talk to your doctor about the dosage. I hope you remember to take your meds on time from now on. Good luck and let us know, when you find out, what was causing you to feel that way. I'm curious.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2010 • 23 answers
Posted 2 Jun 2011 • 1 answer
Posted 4 Dec 2014 • 8 answers
Posted 14 Apr 2016 • 2 answers
Posted 31 Jul 2018 • 1 answer